HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The Haar wavelets and the Haar scaling function in weighted $L^p$ spaces with $A_p^{\dy ,m}$ weights

Files in This Item:
pre766.pdf111.46 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83916

Title: The Haar wavelets and the Haar scaling function in weighted $L^p$ spaces with $A_p^{\dy ,m}$ weights
Authors: Izuki, Mitsuo Browse this author
Keywords: The Haar wavelets
the Haar scaling function
weighted Lp space
Ady,mp weight
greedy basis
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 766
Start Page: 1
End Page: 25
Abstract: The new class of weights called $A_p^{\dy ,m}$ weights is introduced. We prove that a characterization and an unconditional basis of the weighted $L^p$ space $L^p(\R^n , w(x)dx)$ with $w \in A_p^{\dy ,m}$ $(1<p<\infty)$ are given by the Haar wavelets and the Haar scaling function. As an application of these results, we establish a greedy basis by using the Haar wavelets and the Haar scaling function again.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69574
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University